Break Through Bleeding Heavier, Needs to stop!

Patient : Hello! I was taking birth control pills since August. On Sunday, I switched over to a new one after finishing the previous pack of a different kind. I was having break through bleeding and my doctor last week had switched me to a higher dosage. But its not working. Its gotten heavier and I need it cleared up by next Saturday. I still do have a pack of Birth control pills but they were the old kind I was on. Is it possible to take the old kind and this new, but different kind together to get it to stop?
Symptoms:  Break-threw bleeding, bloating, little cramps
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews